Time-continuous production networks with random breakdowns

Göttlich, Simone ; Martin, Stephan ; Sickenberger, Thorsten

[img] PDF
Time-continuous_production_networks_with_random_br.pdf - Accepted

Download (510kB)

DOI: https://doi.org/10.3934/nhm.2011.6.695
URL: http://aimsciences.org/journals/displayArticlesnew...
Additional URL: https://www.researchgate.net/publication/265581202...
URN: urn:nbn:de:bsz:180-madoc-303568
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Networks and Heterogeneous Media : NHM
Volume: 6
Issue number: 4
Page range: 695-714
Place of publication: Springfield, Mo.
Publishing house: AIMS
ISSN: 1556-1801 , 1556-181X
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item